# SDR AU010213

- Difficulty date: March 20, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: SELOC29EC
- Condition: Malfunctioned
- Location: Engine Torque
- Part time: 18,781 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(AUS) LT ENGINE TORQUE INDICATOR SUSPECT FAULTY.
